# SDR IPXA09M56494

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 52730
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INOP.  SUSPECTED SOLENOID 52-730 FAULTY.  REMOVED AND REPLACED SOLENOID DOOR LOCK PIN RELEASE ON L1 DOOR REF MD11 AMM 52-10-06-4.  PERFORMED OPS CHECK OF THE L1 DOOR.  OPS CHECK GOOD.  REF MD11 AMM 52-11-02-2.  NO ADJUSTMENT REQUIRED.  RE42858 SAA019 SAA043 SAAP55 SJA.
